# SDR UIEA201811012460

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,909 hours, 19,334 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01066
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  THE LT ENGINE BLEED OFF EICAS MESSAGE. QRH 2.16 COMPLIED WITH.  ACCOMPLISHED FIM 56-10/ 857, NO FAULTS NOTED ON AIR SUPPLY BITE. REPLACED THE BLEED AIR CARD M-859 IAW AMM 36-11-12. RAN ENGINES IAW AMM 71-00-00.  OPS CHECKED GOOD.
